MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401453
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient liaison spoke with patient who had an ambicor penile prosthesis (app) implanted 3 months ago.He has been unhappy since the implant for two main reasons: he says it shanks so severely to the left that when he urinates, if he does not control it, he pees all over.It does not measure what he did when he used the vacuum pump prior to surgery.Patient liaison explained him that the pump pulled blood flow into areas that our device does not address and that could be the size difference that he is noticing.He asked for assistance in finding a doctor for a second opinion; patient liaison gave him the two names that populated on (b)(6) that were closest to his zip code.He requested to speak with the rep.And patient liaison sent the information to the bsc rep.Additional information was requested, however no further information was available.

Brand Name
AMS AMBICOR PENILE PROSTHESIS
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key9249598
Report Number2183959-2019-67134
Device Sequence Number2352251
Product Code FHW
UDI-Device Identifier00878953000978
UDI-Public00878953000978
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/27/2024
Device Model Number72401453
Device Catalogue Number72401453
Device Lot Number1000268002
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2019
Initial Report FDA Received Date10/29/2019
Patient Sequence Number1
Patient Age75 YR